Wydział Matematyki i Informatyki UJ - lista publikacji

3001-3200 z 4136.

2003

1135.
A note on k-very ampleness of a bundle on a blown up plane, BEITRAGE ALGEBRA GEOM. 44 (2003), no. 2, 525--530
1133.
Piotr Tworzewski, Tadeusz Winiarski, J.Apel,J.Stueckrad
Properties of Entire Functions Over Polynomial Rings via Groebner Bases, APPL. ALGEBRA ENGRG. COMM. COMPUT. 14 (2003), 1--10
1132.
On the Noether exponent, ANN. POLON. MATH. 81 (2003), no. 2, 123--129
1131.
1129.
Robert Wolak, R.Kadobianski, J.Kubarski, V.Kushnirevitch

2002

1126.
Bogdan Batko, Zygfryd Kominek, Jacek Tabor
1125.
Wybrane zagadnienia z teorii rekursji, (2002), Wydawnictwo Uniwersytetu Jagiellońskiego
1120.
1118.
Leszek Gasiński, Nikolaos S. Papageorgiou
Strongly resonant semilinear and quasilinear hemivariational inequality, ACTA SCIENTIARUM MATHEMATICARUM (SZEGED) vol. 68 (2002), 727-750
1117.
Janusz Adamus
1114.
On the Poincaré-Bendixson theorem, LECTURE NOTES IN NONLINEAR ANAL. 3 (2002), 49-70
1113.
Epsilon, (2002), Wydawnictwo Szkolne Omega
1112.
Nullstellensatz and cycles of zeroes of holomorphic mappings, ANN. POLON. MATH. 78 (2002), no. 2, 181--191
1110.
Some global solutions of the complex Monge-Ampere equation, BULLETIN OF THE POLISH ACADEMY OF SCIENCES: MATHEMATICS vol. 50 no. 3 (2002), 287-296
1108.
Analytic discs method in complex analysis, DISSERTATIONES MATH. (ROZPRAWY MAT.) 402 (2002), 56 pp.
1107.
Jacek Gancarzewicz, N.Rahmani,M.Salgado
Connections of higher order and product preserving functors, CZECHOSLOVAK MATH. J. 52 (127) (2002), no. 4, 889--896
1106.
Complete hyperexpansivity, subnormality and inverted boundedness conditions, INTEGRAL EQUATIONS OPERATOR THEORY 44 (2002), no. 3, 316--336
1105.
Zenon Jabłoński, Robert Schaefer
On the convergence of sampling measures in the global genetic search, LECT. NOTES COMPUT. SC. 2328 (2002), 608--616
1104.
Marek Jarnicki, Nikolai Nikolov
1103.
Piotr Jakóbczak, Marek Jarnicki
Wstęp do teorii funkcji holomorficznych wielu zmiennych zespolonych vol. 266 pp (2002), Wydawnictwo Uniwersytetu Jagiellońskiego
1100.
Marek Karaś, B.Szybiński,A.P.Zielinski
D plate structures: optimization using special T-elements,, Proc. of the V Word Congress on Computational Mechanics, Vienna, Austria (2002).
1099.
Marek Karaś, KaraśM.,ZielińskiA.P.
Hybrid Trefftz least square element for plane elasticity, STROJ. CAS. (J. MECH. ENGNG.) 53 no.1 (2002), 24-35.
1098.
Finite extensions of mappings of finite sets, BULL. POLISH ACAD. SCI. MATH. 50 (2002), no. 2, 237--239
1095.
Fuglede-type decompositions of representations, STUDIA MATH. 151 (2002), no. 1, 87--98
1094.
Wojciech Kucharz, J.Bochnak
1092.
Hadamard's inequality in inner product spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 40 (2002), 113-116
1090.
1089.
Grzegorz Lewicki, D.Caponetti,G.Trombetta
Control functions and total boundedness in the space $Lsb 0$, NOVI SAD J. MATH. 32 (2002), no. 2, 109--123
1088.
Shadowing and likes as C^0 generic properties, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 159-189
1087.
Liftings of 1-forms to $(Jsp rTsp *)sp *$, COLLOQ. MATH. 91 (2002), no. 1, 69--77
1086.
Liftings of vector fields to $(Jsp rTsp {*,a})sp *$, DEMONSTRATIO MATH. 35 (2002), no. 1, 211--216
1085.
1081.
The natural affinors on dual r-jet prolongations of bundles of 2-forms Sect. A (2002), 57-64., ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A VOL. LVI, 6, Sect. A (2002), 57-64.
1079.
Komputerowy program Maple w nauczaniu rachunku prawdopodobieństwa, ANNALES ACADEMIAE PAEDAGOGICAE CRACOVIENSIS, STUDIA AD CALCULUS PROBABILITATIS, EIUSQUE DIDACTICAM PERINENTIA I(2002), FOLIA 5, 2002, 105 --134
1076.
Three-divisible families of skew lines on a smooth projective quintic, TRANS. AMER. MATH. SOC. 354 (2002), no. 6, 2359--2367 (electronic)
1074.
Roman Srzednicki, B.Lani-Wayda
A generalized Lefschetz fixed point theorem and symbolic dynamics in delay equations, ERGODIC THEORY DYNAM. SYSTEMS 22 (2002), no. 4, 1215--1232
1073.
Lifting strong commutants of unbounded subnormal operators, INTEGRAL EQUATIONS OPERATOR THEORY 43 (2002), no. 2, 189--214
1071.
A converse of the Kramer sampling theorem, SAMPL. THEORY SIGNAL IMAGE PROCESS. 1 (2002), 53-61
1069.
A note on general blow-ups of abelian surfaces, J. PURE APPL. ALGEBRA 176 (2002), no. 1, 81--88
1068.
1067.
An effective description of the Jelonek set, J. PURE APPL. ALGEBRA 169 (2002), no. 2-3, 321--326
1066.
Robert Wolak, M.N.Boyom
Affine structures and KV-cohomology, J. GEOM. PHYS. 42 (2002), no. 4, 307--317
1064.
Complicated dynamics in periodically forced ODE's, LECTURE NOTES IN NONLINEAR ANALYSIS vol. 3 (2002), 175-183
1060.
$Lsp 2sb h$-domains of holomorphy and the Bergman kernel, STUDIA MATH. 151 (2002), no. 2, 99--108
1059.
Wiener's type criterion for Bergman exhaustiveness, BULL. POLISH ACAD. SCI. MATH. 50 (2002), no. 3, 297--311

2001

1056.
Inverse Coecient Problem for Elliptic Hemivariational Inequality vol. Nonconvex Optimization and its Applications, 50 (2001), "Nonsmooth/Nonconvex Mechanics: Modeling, Analysis and Numerical Methods", Springer Verlag (połaczony z Kluwer Academic Publishing)
1055.
Parameter Identi cation for Evolution Hemivariational Inequalities and Applications, (2001), "Inverse Problems in Engineering Mechanics 2001", Elsevier Science
1051.
Leszek Gasiński, Nikolaos S. Papageorgiou
1050.
Leszek Gasiński, Nikolaos S. Papageorgiou
1049.
Leszek Gasiński
Mapping method in optimal shape design problems governed by hemivariational inequalities, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS vol. 216 (2001), 277-288
1048.
Leszek Gasiński, Nikolaos S. Papageorgiou
1047.
Leszek Gasiński, Nikolaos S. Papageorgiou
Semilinear hemivariational inequalities at resonance, RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, SERIE II vol. 50 (2001), 217-238
1045.
Leszek Gasiński, Nikolaos S. Papageorgiou
Existence of solutions and of multiple solutions of hemivariational inequalities, ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS vol. 11 (2001), 437-464
1044.
Leszek Gasiński, Nikolaos S. Papageorgiou
1042.
Distance and Measurement in Domain Theory, ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE vol. 45 (2001), 448-462
1041.
Generative complexity in semigroup varieties, J. PURE APPL. ALGEBRA 165 (2001) no. 2, 137-149
1040.
On the Darboux equation, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 87--90
1039.
Regularity of the pluricomplex Green function with several poles, INDIANA UNIV. MATH. J. 50 (2001), no. 1, 335--351
1038.
Defect of a nodal hypersurface, MANUSCRIPTA MATH. 104 (2001), no. 3, 325--331
1035.
New reduction in the Jacobian conjecture, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 203--206.
1034.
1032.
Unbounded 2-hyperexpansive operators, PROC. EDINB. MATH. SOC. (2) 44 (2001), no. 3, 613--629
1031.
Marek Jarnicki, Peter Pflug
Cross theorem, ANN POL MATH vol. 77 (2001), 295-302
1030.
Marek Karaś, ZielińskiA.P.,SaneckiH.,KaraśM.
1029.
Geometric degree of generically finite extensions, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 147--151
1028.
Piotr Kobak, A.Swann
HyperKähler potentials via finite-dimensional quotients, GEOM. DEDICATA 88 (2001), no. 1-3, 1--19
1027.
Piotr Kobak, A.Swann
The hyperKähler geometry associated to Wolf spaces, BOLL. UNIONE MAT. ITAL. SEZ. B ARTIC. RIC. MAT. (8) 4 (2001), no. 3, 587--595
1026.
Piotr Kobak, A.Swann
HyperKähler potentials in cohomogeneity two, J. REINE ANGEW. MATH. 531 (2001), 121--139
1024.
Algebraic equivalence of real divisors, MATH. Z. 238 (2001), no. 4, 817–827
1023.
Wojciech Kucharz, J.Bochnak
Complexification of real algebraic varieties and vanishing of homology classes, BULL. LONDON MATH. SOC. 33 (2001), no. 1, 32–40
1021.
The natural operators lifting 1-forms to the r-jet prolongation of the cotangent bundle, APPL. PROC. CONF. OPAVA 2001, Silesian Univ. Opava (2001), 215-227.
1020.
Liftings of 1-forms to the bundle of affinors, ANN. UNIV. MARIAE CURIE-SK3ODOWSKA SECT. A 55 (2001), 109--113
1017.
1016.
Natural affinors on $(Jsp {r,s,q}(!,{Bbb R}sp {1,1})sb 0)sp *$, COMMENT. MATH. UNIV. CAROLIN. 42 (2001), no. 4, 655--663
1015.
The natural affinors on $(Jsp rTsp {*,a})$, ACTA UNIV. PALACK. OLOMUC. FAC. RERUM NATUR. MATH. 40 (2001), 179--184
1014.
2-forms induced by Lagrangians on Weil bundles, DEMONSTRATIO MATH. 34 (2001), no. 4, 955--967
1008.
Improper intersections in complex analytic geometry, DISSERTATIONES MATH. (ROZPRAWY MAT.) 391 (2001), 58 pp
1006.
Remarks on Gowers' dichotomy, (2001), "Recent progress in functional analysis", Elsevier Science
1005.
Invariance of domain in o-minimal structures, ANN. POLON. MATH. 77 (2001), no. 3, 289--294
1004.
Sławomir Rams, R.Achilles
Intersection numbers, Segre numbers and generalized Samuel multiplicities, ARCH. MATH. (BASEL) 77 (2001), no. 5, 391--398
1003.
On the index of contact and multiplicities for bigraded rings, MANUSCRIPTA MATH. 106 (2001), no. 3, 339--347
1002.
Kamil Rusek, S.Łojasiewicz,T.Maszczyk
On the Weierstrass division, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 49--58
1000.
An asymmetric Putnam-Fuglede theorem for unbounded operators, PROC. AMER. MATH. SOC. 129 (2001), no. 8, 2261--2271
999.
998.
On matrix integration of matrix polynomials, PROCEEDINGS OF THE FIFTH INTERNATIONAL SYMPOSIUM ON ORTHOGONAL POLYNOMIALS, SPECIAL FUNCTIONS AND THEIR APPLICATIONS (PATRAS, 1999). J. Comput. Appl. Math. 133 (2001), no. 1-2, 611--621
997.
A matrix algorithm towards solving the moment problem of Sobolev type, LINEAR ALGEBRA APPL. 331 (2001), no. 1-3, 155--164
996.
Duality in the quantum harmonic oscillator, SYMMETRIES AND INTEGRABILITY OF DIFFERENCE EQUATIONS (TOKYO, 2000). J. Phys. A 34 (2001), no. 48, 10487--10492
994.
993.
Robert Wolak, L.DiTerlizzi,J.Konderak,A.M.Pastore
$scr K$-structures and foliations, ANN. UNIV. SCI. BUDAPEST. EÖTVÖS SECT. MATH. 44 (2001), 171--182 (2002)
990.
Remark on subharmonic solutions of periodic planar systems, REND. ISTIT. MAT. UNIV. TRIESTE vol. 32 (2001), 43-50
989.
Inner Carathéodory completeness of Reinhardt domains, ATTI ACCAD. NAZ. LINCEI CL. SCI. FIS. MAT. NATUR. REND. LINCEI (9) MAT. APPL. 12 (2001), no. 1, 153--157 (2002)
988.
987.
Holomorphic functions with singularities on algebraic sets, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 9--16

2000

986.
An alternative Cauchy equation almost everywhere, ROCZNIKI NAUKOWO-DYDAKTYCZNE AP. W KRAKOWIE vol. 204 (2000), 41-48
983.
Identi cation Coecient Problems for Elliptic Hemivariational Inequalities and Applications, (2000), "Inverse Problems in Engineering Mechanics 2000", Elsevier Science
976.
975.
The C1,1 regularity of the pluricomplex Green function, MICHIGAN MATH. J. 47 (2000), no. 2, 211--215
973.
Equilibrium measure of a product subset of Cn, PROC. AMER. MATH. SOC. 128 (2000), no. 12, 3595--3599
972.
Boundary properties for two-dimensional semiflows, (2000), "Nonlinear analysis in geometry and topology", Hadronic Press
970.
The history of the least squares method. (Polish), ZESZYTY NAUKOWE WSP W ZIELONEJ GÓRZE (2000), 17-23
967.
Local homeomorphisms in R2, UNIV. IAGEL. ACTA MATH. no. 38 (2000), 195--197
966.
On Bergman completeness of non-hyperconvex domains, UNIV. IAG. ACTA MATH. vol. 38 (2000), 169-184
965.
Marek Jarnicki, Peter Pflug
Extension of holomorphic functions vol. de Gruyter Expositions in Mathematics, 34, x+487 pp (2000), Walter de Gruyter
964.
Finite extensions of mappings from a smooth variety, ANN. POLON. MATH. 75 (2000), no. 1, 79--86
963.
Marek Karaś, KaraśM.,ZielińskiA.P.
Parametric structural shape optimization using global Trefftz approach, J. THEORET. APPL. MECH. 38 no.2 (2000), 285-296
962.
Marek Karaś, KaraśM.
Elementary proof of finitely generateness of a subring of k[t], PROC. XXI CONFERENCE OF COMPLEX ALGEBRAIC AND ANALYTIC GEOMETRY, ŁÓDŻ, POLAND (2000), 13-16.
961.
Birational finite extensions, J. PURE APPL. ALGEBRA 148 (2000), no. 3, 251--253
960.
956.
Grzegorz Lewicki, B.L.Chalmers
Two-dimensional real symmetric spaces with maximal projection constant, ANN. POLON. MATH. 73 (2000), no. 2, 119--134
955.
Grzegorz Lewicki, G.Marino,P.Pietramala
Fourier-type minimal extensions in real $Lsb 1$-space, ROCKY MOUNTAIN J. MATH. 30 (2000), no. 3, 1025--1037
954.
On minimal projections in $lsb inftysp {(n)}$, MONATSH. MATH. 129 (2000), no. 2, 119--131
953.
Hyperbolicity, expansivity and shadowing for the class of normal operators, FUNCTIONAL DIFFERENTIAL EQUATIONS vol. 7 (2000), 147-156
952.
Marcin Mazur, Jacek Szybowski
The implementation of the Allili-Kaczy'nski algorithm for the construction of a chain homomorphism induced by a multivalued map vol. 1, 2 (2000), "International Conference on Differential Equations (Berlin, 1999)", World Scientific Publishing
951.
949.
The natural affinors on $(Jsp rTsp *)sp *$, ARCH. MATH. (BRNO) 36 (2000), no. 4, 261--267
947.
946.
Natural lifting of connections to vertical bundles, THE PROCEEDINGS OF THE 19th Winter School "Geometry and Physics" (Srní, 1999). Rend. Circ. Mat. Palermo (2) Suppl. No. 63 (2000), 97--102
945.
Some elementary proofs of Puiseux's theorems, UNIV. IAGEL. ACTA MATH. 37 (2000), 279—282
944.
Analytic improper intersections, II. DEFORMATION TO AN ALGEBRAIC BICONE AND APPLICATIONS. BULL. POLISH ACAD. SCI. MATH. 48 (2000), no. 2, 131--140
942.
Joanna Orewczyk, K.Holly
Applications of the Carathéodory theorem to PDEs, ANN. POLON. MATH. 73 (2000), no. 1, 1--27
941.
On a certain property of hereditarily indecomposable Banach spaces, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA vol. 38 (2000), 283-288
940.
On intersections with hypersurfaces and normal pseudo-flatness, BULL. POLISH ACAD. SCI. MATH. 48 (2000), no. 3, 335--340
939.
On the intersection product of analytic cycles, ANN. POLON. MATH. 73 (2000), no. 2, 135--146